Translator Disclaimer
May, 2006 Point fixe d'une application non contractante
Pierre Gilles Lemarié-Rieusset
Rev. Mat. Iberoamericana 22(1): 339-356 (May, 2006).

Abstract

We study a multilinear fixed-point equation in a closed ball of a Banach space where the application is $1$-Lipschitzian: existence, uniqueness, approximations, regularity.

Citation

Download Citation

Pierre Gilles Lemarié-Rieusset . "Point fixe d'une application non contractante." Rev. Mat. Iberoamericana 22 (1) 339 - 356, May, 2006.

Information

Published: May, 2006
First available in Project Euclid: 24 May 2006

zbMATH: 1111.47053
MathSciNet: MR2268123

Subjects:
Primary: 47J99, 65J99, 76D05

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.22 • No. 1 • May, 2006
Back to Top